MathSciNet Relay Station
MathSciNet bibliographic data
MR2837649 (2012h:93040) 93B12 (93C55 93D15 93E03)
Hu, Jun; Wang, Zidong; Gao, Huijun A delay fractioning approach to robust sliding mode control for discrete-time stochastic systems with randomly occurring non-linearities. IMA J. Math. Control Inform. 28 (2011), no. 3, 345–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement